Another side effect that is occasionally seen in dogs taking steroids for various health concerns is changes in behavior. It's not uncommon to see your pet become suddenly more aggressive or anxious after giving him steroids. Dogs that were otherwise very mild mannered and well behaved may begin to run around or bark. In more extreme cases, you may need to be careful about the possibility of your dog biting or harming someone. Mood changes can also make your pet more sedate and depressed as well, so it's important to also be on the lookout for other types of adjustments in behavior.
So, now, it is time to share some photos my current skin problems that started developing back in May of 2009, and its January 2010. Most definitely, the skin problems have gotten much better, but they are still there for sure. I have been prescribed things like Clobetosol which is a very storng steroid cream. UV Rays, other rx creams, and other stuff I don’t remember. I really don’t think these skin problems are here to stay forever right? But, again, the consensus from the doctors at Stanford Hospital, Mayo Clinic in Scottsdale Arizona, and the Palo Alto Medical Foundation is that my skin problems are a direct side effect from the Humira.